# SDR YYFA20131203001

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,314 hours, 30,748 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Condition: Faulty
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ADDRESS SYS FROM COCKPIT ON HANDSET OR AUDIO PANEL, CAPTAIN & FLIGHT OFFICER, INOPERATIVE.  R & R PA MIC PREAMP ASSEMBLY SYS, OPERATIONS CHECKED GOOD.
